# SDR AALA202307141892

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 37,931 hours, 14,606 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ARMING SLIDES FOR DEPARTURE DOOR 2R INDICATED CHECK SLIDE PRESSURE ON CIDS PANEL. CLEANED CONNECTOR ON 2R DOOR ASSIST BOTTLE CONNECTOR. DOOR BOTTLE PRESSURE WITHIN GREEN BAND. MESSAGE ON CIDS PANEL CLEARED.
